MAUDE Adverse Event Report: OSCOR INC. DIREX STEERABLE SHEATH; INTRODUCER, CATHETER

OSCOR INC. DIREX STEERABLE SHEATH; INTRODUCER, CATHETER
Model Number M004DS300
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that: at the uniklinik regensburg we had two direx sheaths with malfunctions.The hemostatic seal of the first sheath was broken and therefore the dilator could not be advanced into the sheath and was therefore exchanged.The second sheath had a broken steering and only one side of the curve was operable this resulted in another sheath exchange.The third one worked without any further issues and the case was completed.Both sheaths are from the same lot.It was reported no known impact or consequence to patient.Additional information has been requested, including the event date.
 
Additional Manufacturer Narrative
H2 correction: h6 device code 1250.The device was used in treatment.The device was not returned for analysis, therefore, the clinical observation could not be confirmed.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Per procedure destino steerable guiding sheath in-process and final inspection: perform leak test according to procedure based on available leak tester.The leak test is performed by manufacturing personnel and is observed by quality assurance personnel.This procedure is performed on 100% of the sheaths.The instructions for use (ifu) informs the user: adverse effects potential adverse effects related to the use of the steerable sheath include but are not limited to valve damage.In addition, deliver the device through the sheath hemostatic valve following its own instructions for use.Any device/component inserted through the hemostatic valve of the sheath should be wet and placed through the center of the valve to prevent tearing of the seal and leakage.Based on the investigation, a capa is not required as findings did not identify a design, labeling or manufacturing non-conformity.In addition, there was no new failure mode identified and the risk remains acceptable.The event will be re-evaluated if additional information becomes available.Oscor will continue to monitor this event type and risk.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
DIREX STEERABLE SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683
MDR Report Key9306792
Report Number1035166-2019-00095
Device Sequence Number19445147
Product Code DYB
UDI-Device Identifier08714729858942
UDI-Public08714729858942
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberM004DS300
Device Catalogue NumberM004DS300
Device Lot NumberC8-17001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/14/2019
Supplement Date Received by Manufacturer01/30/2020
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1